# SDR ASAA11510227

- Difficulty date: August 11, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 14,631 hours, 4,715 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 8221604101
- Part serial: 19CWT
- Condition: Malfunctioned
- Location: E&E Bay
- Part time: 29,940 hours, 10,591 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOTHROTTLE DISENGAGES AUTOMATICALLY FAULT CODE 223 130 00.  T/S PER FIM FAULT CODE 223 130 00.  CURRENT BITE PASSES NO FAULT.  A/T SERVO TEST PASSES.  PREVIOUS LEG FAULTS ASM 1 RATE MONITOR 4 TIMES ON 2ND FLT LEG.  PER FIM 22 31 TASK 805 FCC A SHOULD BE REPLACED.  REPLACED FCC A.  PERFORMED A/T SERVO TEST TEST PASSED.
